# SDR Y2PA2022062422034

- Difficulty date: June 24, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N835US
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 75,543 hours, 56,419 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Zone 100
- Part time: 75,543 hours, 56,419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: WHILE AT C-CHECK AT COMMERCIAL JET IN KDHN THE AREA OF THE AFT FUSELAGE STATION 1401 AND LONG 1L, THE 
REPAIR DOUBLER AND SKIN ON THE FUSELAGE CROWN AREA WAS FOUND CRACKED
CORRECTIVE ACTION:  COMMERCIAL JET IN KDHN, REMOVED EXISTING DOUBLER, PERFORMED NDT OF CRACK IN THE SKIN AND DETERMINED IT TO BE 4.9”. AEI ENGINEERING ISSUED EO 17404. THEY TRIMMED OUT CRACK AREA AND PERFORMED A HFEC OF THE AREA
AND FOUND NO CRACK INDICATIONS. THEY FABRICATED A FILLER FROM 2024T3 .050, AN INTERNAL DOUBLER FROM 7075 T6 032”, AN EXTERNAL DOUBLER FROM 6AL-4V .032” ANNEALED TITANIUM AND 2 TAPERED SHIMS FROM 2024 T3 .032” IAW EO17404. THEY TREATED, PRIMED AND INSTALLED ALL REPAIR PARTS IAW EO17404.REPAIR APPROVAL FROM RICARDO FERNANDEZ DERT-834363-CE
